# SDR CALA2017031700607

- Difficulty date: March 16, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 19,677 hours, 6,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL7031BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT SIGN HAS BURNED OUT BULBS.  REPLACED THE BULBS, OPS CHECKS GOOD IAW AMM 33-51-01.
